# SDR GTIA2021010735539

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 10,506 hours, 4,522 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSEMBLY BOTTLE LOW.  SERVICED R1 DOOR ASSEMBLY BOTTLE, IAW AMM 52-10-00.  NO LEAKS NOTED AT THIS TIME.
